Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 11 > Index Summability of an Infinite Series Using...
< Back to Volume

Index Summability of an Infinite Series Using δ-Quasi Monotone Sequence

Download PDF

Abstract:

A result concerning absolute indexed Summability factor of an infinite series using δ-Quasi monotone sequence has been established.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 11)
Pages:
21-29
DOI:
10.18052/www.scipress.com/BMSA.11.21
Citation:
M. Misra et al., "Index Summability of an Infinite Series Using δ-Quasi Monotone Sequence", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 21-29, 2015
Online since:
Feb 2015
Export:
Distribution: